# SDR CALA2015050793685

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 62,322 hours, 7,135 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT ROW 56H.  REPLACED EEL STRIP IAW MM 33-51-12-201-C03.
